Texas, 2015Flash Flooding and Hail in Texas, April 13 to 14, 2015
April 13 to 14, 2015 · NWS CRP · 16 events in 6 counties and zones
A frontal boundary moved out of the Hill Country as the upper level disturbance moved into northwest Texas and western Oklahoma early on the 14th. As the frontal boundary moved into an unstable air mass over South Texas, thunderstorms developed over the Rio Grande plains west of Cotulla.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $572,000
- Crop damage
- None recorded
- Events
- 16
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A frontal boundary moved out of the Hill Country as the upper level disturbance moved into northwest Texas and western Oklahoma early on the 14th. As the frontal boundary moved into an unstable air mass over South Texas, thunderstorms developed over the Rio Grande plains west of Cotulla. The area of thunderstorms organized into another mesoscale convective system that moved east across South Texas during the early morning hours. The squall line produced widespread tree damage in the Coastal Bend. This caused power outages from Kingsville to Corpus Christi with 35 thousand customers losing power at the height of the storm. Flash flooding also occurred from Corpus Christi to Rockport.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Apr 13, 11:15 PM CST, 35 minutes earlier.
Area forecast discussion, Apr 13, 11:15 PM CST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1215 AM CDT TUE APR 14 2015
.DISCUSSION...SEE AVIATION DISCUSSION BELOW FOR THE 06Z TAFS.
&&
.AVIATION...VFR CONDITIONS ARE CURRENTLY BEING REPORTED ACROSS S
TX TAF SITES...HOWEVER AM EXPECTING CIGS/VSBYS TO LOWER TO
IFR THROUGH THE OVERNIGHT HOURS. CONVECTION IS EXPECTED TO
INCREASE TOWARD SUNRISE WITH THE BETTER CHCS OCCURRING DURING THE
DAY TUE ACROSS THE E HALF OF THE AREA. BASED ON MODEL
SOUNDINGS...CIGS ARE EXPECTED TO LIFT TO VFR LEVELS BY MID MORNING
TUE...WITH MVFR LEVELS AT TIMES THROUGHOUT MUCH OF THE
DAY...ESPECIALLY IN AND AROUND CONVECTION. THE CONVECTION IS
EXPECTED TO TAPER OFF TUE EVENING BUT NOT COMPLETELY END.
&&
.PREV DISCUSSION... /ISSUED 839 PM CDT MON APR 13 2015/
DISCUSSION...ONGOING ISOLD CONVECTION ACROSS THE N COASTAL PLAINS SHOWS
SIGNS OF WEAKENING THIS EVENING IN RESPONSE TO INCREASING
CIN/CAPPING INVERSION. AM EXPECTING THIS TREND TO CONT WITH
PRECIP ENDING ACROSS THE CWA BY LATE EVENING...BUT THEN THE
POTENTIAL BEGINS TO INCREASE ONCE AGAIN LATE TONIGHT INTO EARLY
TUE MORNING AS A WEAK BDRY...CURRENTLY N OF THE HILL
COUNTRY...SLOWLY MOVES INTO S TX AND COMBINES WITH AN UPPER LEVEL
EMBEDDED SHORT WAVE/DEEP MOISTURE...TO PRODUCE ADDITIONAL
SHRA/TSRA'S. THE BETTER CHANCES ARE PROGD TO BE AROUND NOON TO
AFTERNOON TUE. CURRENT FCST LOOKS ON TRACK WITH NO MAJOR CHANGES
AT THIS TIME.
PREV DISCUSSION... /ISSUED 637 PM CDT MON APR 13 2015/
DISCUSSION...SEE AVIATION DISCUSSION BELOW FOR THE 00Z TAFS.
AVIATION...ISOL/SCT CONVECTION ACROSS THE NORTHERN COASTAL PLAINS
IS EXPECTED TO DIMINISH AFTER SUNSET. HOWEVER...ADDITIONAL SHOWERS
ARE POSSIBLE TOWARD TUE MORNING WITH CHANCES FOR TSRA'S
INCREASING THROUGH TUE AFTERNOON...ESPECIALLY THE EAST HALF OF THE
AREA...IN RESPONSE TO A WEAK BDRY SLOWLY MOVG INTO S TX. CURRENT VFR
CIGS ARE EXPECTED TO LOWER TO MVFR THIS EVENING AND IFR OVERNIGHT.
ALSO MAY SEE SOME PATCHY FOG RESULTING IN MVFR...POSSIBLY
IFR...VSBYS TOWARD TUE MORNING. MVFR CIGS ARE EXPECTED TO PREVAIL
THROUGH MUCH OF THE DAY TUE...ALONG WITH SCT SHRA/TSRA RESULTING
IF BRIEF IFR CONDITIONS AT TIMES.
PREV DISCUSSION... /ISSUED 411 PM CDT MON APR 13 2015/
SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...AN UPPER LEVEL
LOW/TROUGH TO THE WEST/INSTABILITY/MOISTURE SUFFICIENT FOR
CONVECTIVE ACTIVITY THIS AFTN/EVENING. WATER VAPOR IMAGERY DEPICTS
SIGNIFICANT MID LEVEL DRYING WHICH CAN RETARD CONVECTIVE
INITIATION/UPDRAFT STRENGTH. YET...MID LEVEL DRYING AND STG 0-6KM
VERTICAL SHEAR COULD GENERATE STG SFC WIND GUSTS/STG
UPDRAFTS...RESPECTIVELY. (APPARENT SUPERCELL CURRENTLY JUST SOUTH
OF WEBB COUNTY.) YET KEEP FCST OF 20/30 POPS FOR THIS EVENING
GIVEN THE LIKELY AREAL COVERAGE. TUESDAY...A FRONTAL BOUNDARY (IN
RESPONSE TO AN UPPER SYSTEM MOVG ACRS THE PLAINS) IS EXPECTED TO
ENTER THE CWA TUESDAY. THE FOREGOING UPPER LOW WL LIFT NEWD YET
SYNOPTIC SCALE ASCENT EXPECTED TO CONTINUE OVER THE CWA/MSA.
FURTHER ASCENT OVER THE CWA/MSA DUE TO AN UPPER JET APPROACHING
FROM NRN MEXICO. THE COMBINATION OF THE FRONT AND UPPER FORCING
SHOULD GENERATE SCATTERED/NUMEROUS CONVECTION TUESDAY...
ESPECIALLY OVER THE COASTAL BEND/VICTORIA CROSSROADS. LOCALLY-
HEAVY RAINFALL/ISOLD FLOODING MAY OCCUR.
LONG TERM (WEDNESDAY THROUGH MONDAY)...PWAT VALUES WILL BE SLIGHTLY
LOWER ON WEDNESDAY...BUT STILL WELL ABOVE AVERAGE (1.3-1.5 INCHES).
THE NEXT POTENT UPPER LOW WILL BE DIGGING SOUTH OVER THE WESTERN
CONUS ON WEDNESDAY...WITH A STRONG UPPER JET STREAK NOSING IN OVER
THE REGION. SEVERAL ROUNDS OF SHORTWAVES WILL EJECT OUT FROM AROUND
THE STRONG CLOSED LOW THROUGH THE WEEK. PWAT VALUES WILL ALSO CLIMB
TO NEAR MAX VALUES ON THURSDAY. GIVEN ALL THESE FACTORS...EXPECT
INCREASING SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE LONG TERM.
ANTICIPATE THURSDAY COULD BRING HIGHER RAINFALL AMOUNTS TO THE
REGION WITH SUCH ELEVATED MOISTURE ACROSS THE REGION. FRIDAY THROUGH
THE END OF THE EXTENDED...SOLUTIONS CONTINUE TO VARY IN HANDLING
THE END OF THE WEEKEND. GFS SENDS A COLD FRONT THROUGH THE REGION
FRIDAY NIGHT/SATURDAY...ENDING RAIN CHANCES AS MUCH DRIER AIR FILLS
INTO THE AREA. THE ECMWF IS SLOWER IN THE PROGRESSION OF THE UPPER
LOW...AND KEEPS ELEVATED MOISTURE AND HIGHER RAIN CHANCES THROUGH
THE WEEKEND...WITH NO FRONT MOVING THROUGH THE REGION. AT THIS TIME
LEANING CLOSER TO THE GFS AS IT HAS BEEN SLIGHTLY MORE CONSISTENT IN
MOVING THE FRONT THROUGH THE REGION...BUT DID COMPROMISE
SOMEWHAT...KEEPING SOME MENTIONABLE POPS IN THROUGH SATURDAY.
NEAR NORMAL HIGHS AND SLIGHTLY WARMER LOWS WILL PERSIST THROUGH MUCH
OF THE WEEK. TEMPERATURES DROP BY A FEW DEGREES BEHIND THE WEAK COLD
FRONT DURING THE END OF THE EXTENDED.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 67 82 70 80 71 / 30 40 20 50 40
VICTORIA 65 81 66 78 68 / 30 40 30 60 50
LAREDO 66 87 70 86 69 / 20 20 20 40 40
ALICE 66 85 68 82 70 / 30 30 20 50 40
ROCKPORT 68 79 71 75 70 / 30 40 30 60 40
COTULLA 63 85 67 82 66 / 20 20 20 50 30
KINGSVILLE 67 84 70 82 71 / 30 40 20 50 30
NAVY CORPUS 68 78 71 76 71 / 30 40 20 50 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&
TE/81...AVIATION
Hazardous weather outlook, Apr 13, 4:18 AM CST, 19 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
518 AM CDT MON APR 13 2015
GMZ230-235-250-255-270-275-TXZ229>234-239>247-141100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
518 AM CDT MON APR 13 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER MOST OF
SOUTH TEXAS THIS AFTERNOON AND EVENING...MAINLY OVER THE INLAND
COUNTIES. A MARGINAL RISK FOR SEVERE THUNDERSTORMS IS OVER THE
COASTAL COUNTIES. ANY SEVERE THUNDERSTORMS WHICH OCCUR WILL BE
MORE ISOLATED TODAY AND THIS EVENING THAN SUNDAY NIGHT...WITH THE
MAIN CONCERN BEING LARGE HAIL AND DAMAGING STRAIGHT-LINE WINDS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
SCATTERED TO NUMEROUS THUNDERSTORMS WILL REMAIN IN THE FORECAST
TUESDAY THROUGH FRIDAY. AT THIS TIME...THE PROBABILITY AND/OR
PREDICTABILITY FOR SEVERE WEATHER IS LOW. HOWEVER...CONTINUED
RAINFALL THROUGH THE END OF THE WEEK COULD RESULT IN A CHANCE FOR
SATURATED SOILS AND AN INCREASED POTENTIAL FOR AT LEAST SOME
ISOLATED FLOODING BY THE END OF THE WORK WEEK. ISOLATED
THUNDERSTORMS WILL BE POSSIBLE SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
GW/CB
In the hours before
Special weather statement, Apr 13, 6:48 PM CST, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
748 PM CDT MON APR 13 2015
TXZ232-140115-
BEE-
748 PM CDT MON APR 13 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BEE COUNTY...
AT 748 PM CDT...A STRONG THUNDERSTORM WAS NEAR SKIDMORE...MOVING
NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BEEVILLE AND SKIDMORE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2845 9755 2845 9752 2843 9752 2843 9751
2844 9750 2834 9741 2833 9742 2818 9776
2828 9782 2847 9755
TIME...MOT...LOC 0048Z 235DEG 18KT 2827 9774
TBSpecial weather statement, Apr 13, 7:17 PM CST, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
817 PM CDT MON APR 13 2015
TXZ232-244-246-140145-
SAN PATRICIO-REFUGIO-BEE-
817 PM CDT MON APR 13 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SAN PATRICIO...
SOUTHWESTERN REFUGIO AND SOUTHEASTERN BEE COUNTIES...
AT 816 PM CDT...A STRONG THUNDERSTORM WAS NEAR PAPALOTE...OR 9 MILES
SOUTH OF SKIDMORE...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ST. PAUL AND PAPALOTE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2805 9768 2817 9773 2831 9740 2811 9730
TIME...MOT...LOC 0116Z 248DEG 26KT 2813 9763
TB
Local storm report, Apr 13, 7:44 PM CST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
844 PM CDT MON APR 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TSTM WND DMG 3 E DINERO 28.20N 97.88W
04/13/2015 LIVE OAK TX TRAINED SPOTTER
3 LARGE TREES DOWN
0727 PM HAIL 5 E TYNAN 28.16N 97.65W
04/13/2015 1.00 INCH BEE TX AMATEUR RADIO
&&
DVOGELSALocal storm report, Apr 13, 8:14 PM CST, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
914 PM CDT MON APR 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM HAIL 7 SW WOODSBORO 28.17N 97.41W
04/13/2015 2.50 INCH REFUGIO TX AMATEUR RADIO
KCRP DUAL POLAR DOPPLER RADAR SUPPORTS THIS REPORT
&&
DVOGELSALocal storm report, Apr 13, 8:20 PM CST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
920 PM CDT MON APR 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TSTM WND DMG 3 E DINERO 28.20N 97.88W
04/13/2015 LIVE OAK TX TRAINED SPOTTER
3 LARGE TREES DOWN
0727 PM HAIL 5 E TYNAN 28.16N 97.65W
04/13/2015 1.00 INCH BEE TX AMATEUR RADIO
0901 PM HAIL 7 SW WOODSBORO 28.17N 97.41W
04/13/2015 2.50 INCH REFUGIO TX AMATEUR RADIO
KCRP DUAL POLAR DOPPLER RADAR SUPPORTS THIS REPORT
0915 PM HAIL 5 SSE WOODSBORO 28.17N 97.29W
04/13/2015 0.88 INCH REFUGIO TX TRAINED SPOTTER
&&
DVOGELSALocal storm report, Apr 13, 9:20 PM CST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1020 PM CDT MON APR 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM HAIL 5 SSE WOODSBORO 28.17N 97.30W
04/13/2015 E1.75 INCH REFUGIO TX BROADCAST MEDIA
BROADCAST MEDIA RELAYED REPORT OF GOLF BALL SIZE HAIL IN
BONNIE VIEW
&&
TBEALEvent by event
8 thunderstorm wind, 6 flash flood, 2 hail. Local standard time, as filed.
Hail, La Salle
- When
- April 13, 11:50 PM CST to April 14, 12:00 AM CST
- Where
- La Salle County, 1.99 mi WSW of Cotulla to 0.62 mi ESE of Cotulla
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 28.416, -99.259
Picture received via social media of at least quarter sized hail in Cotulla. Time estimated by radar.
Hail, Duval
- When
- April 14, 4:25 AM CST to 4:30 AM CST
- Where
- Duval County, 0.48 mi N of Benavides to 0.69 mi E of Benavides
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 27.607, -98.421
Spotter reported nickel sized hail in Benavides.
Thunderstorm Wind, Duval
- When
- April 14, 4:25 AM CST
- Where
- Duval County, 0.61 mi E of Benavides to 1.16 mi E of Benavides
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 27.600, -98.410
Large tree limbs were blown down in Benavides. Spotter estimated the wind speeds at around 60 mph.
Thunderstorm Wind, Bee
- When
- April 14, 4:50 AM CST to 4:55 AM CST
- Where
- Bee County, 2.3 mi NNE of Tynan to 1.76 mi SSW of Skidmore
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Law Enforcement
- Coordinates
- 28.200, -97.735
Winds blew power poles down along a long stretch of Highway 359 between Tynan and Skidmore. Power poles and power lines were on the west bound lanes causing a road closure.
Thunderstorm Wind, Nueces
- When
- April 14, 5:33 AM CST to 5:36 AM CST
- Where
- Nueces County, Driscoll to 0.42 mi SE of Driscoll
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 27.670, -97.750
A NWS storm survey team determined that straight line winds of around 65 mph caused damage in Driscoll. A roof was removed from a barn and several outbuildings were damaged.
Thunderstorm Wind, Nueces
- When
- April 14, 5:52 AM CST to 6:15 AM CST
- Where
- Nueces County, 0.83 mi ESE of Corpus Christi to 1.11 mi NNE of Laguna Vista
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $500,000
- Reported by
- Emergency Manager
- Coordinates
- 27.774, -97.408
Widespread tree damage occurred across the city of Corpus Christi. Damage started southwest of the downtown Bayfront and continued southeast across the area around Ray High School to south of Oso Beach Municipal Golf Course and then to Flour Bluff. This caused widespread power outages due to downed power lines also.
Flash Flood, Nueces
- When
- April 14, 5:55 AM CST to 6:25 AM CST
- Where
- Nueces County, 0.69 mi S of Calallen to 0.92 mi WNW of Annaville
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 27.860, -97.630
Several intersections were flooded in the Calallen to near Robstown area.
Thunderstorm Wind, Nueces
- When
- April 14, 6:00 AM CST
- Where
- Nueces County, 1.05 mi E of Cabaniss Naf
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 27.700, -97.413
Winds toppled over a gas station island canopy cover.
Flash Flood, Nueces
- When
- April 14, 6:00 AM CST to 6:25 AM CST
- Where
- Nueces County, 2.51 mi SSW of La Rose to 1.58 mi WSW of Lon Hill
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 27.845, -97.742
County Road 52 was flooded all the way to the intersection with County Road 73.
Flash Flood, San Patricio
- When
- April 14, 6:00 AM CST to 6:50 AM CST
- Where
- San Patricio County, 0.88 mi ENE of Portland to 1.17 mi ENE of Portland
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 27.875, -97.317
Numerous intersections were flooded in Portland. Some vehicles were stranded.|Cars stalled at the intersection of Highway 181 and Buddy Ganem Drive.
Flash Flood, San Patricio
- When
- April 14, 6:00 AM CST to 7:30 AM CST
- Where
- San Patricio County, 2.64 mi W of Portland Hunt Arpt to 4.56 mi WNW of Portland Hunt Arpt
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 27.877, -97.393
Low water crossing on County Road 2226 west of Portland flooded with vehicles cut off.
Thunderstorm Wind, San Patricio
- When
- April 14, 6:10 AM CST
- Where
- San Patricio County, 2.33 mi N of Ingleside
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 27.913, -97.213
AWOS site at McCampbell-Porter Airport in Ingleside measured a gust to 59 mph.
Flash Flood, Nueces
- When
- April 14, 6:10 AM CST to 6:30 AM CST
- Where
- Nueces County, 0.37 mi ESE of Nueceville to 0.51 mi N of Clarkwood
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 27.827, -97.575
Many roads were flooded across the northern portions of Corpus Christi, stretching from near Tuloso along Interstate 37 into the downtown area.
Flash Flood, Aransas
- When
- April 14, 6:15 AM CST to 7:00 AM CST
- Where
- Aransas County, 1.38 mi N of Rockport to 0.06 mi WNW of Rockport
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 28.040, -97.050
Numerous roads and intersections flooded around Rockport.
Thunderstorm Wind, Nueces
- When
- April 14, 6:18 AM CST to 6:36 AM CST
- Where
- Nueces County, 3.62 mi SE of Flour Bluff Jct to 2.61 mi NNE of Bob Hall Pier
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 27.634, -97.237
TCOON site at Packery Channel measured gusts between 58 and 62 mph for around 20 minutes.
Thunderstorm Wind, Nueces
- When
- April 14, 6:30 AM CST
- Where
- Nueces County, 0.53 mi NW of Bob Hall Pier to 0.48 mi E of Bob Hall Pier
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 27.585, -97.236
NOS site at Bob Hall Pier measured a gust to 59 mph.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado in Texas, April 13, 2015$100,000 · EF2 · 1 event
- Strong Wind in California, April 13 to 14, 2015$1.0 million · 1 event
- Tornadoes in Mississippi, April 13, 2015$28,000 · EF1 · 3 events
- Wildfire in Wisconsin, April 13, 20151 injured · $57,000 · 1 event
- Flash Flooding in Oklahoma, April 13, 2015$25,000 · 9 events
- Hail and Damaging Wind in Texas, April 13, 2015$20,000 · 2.5 in hail · 6 events
- Damaging Winds and Lightning Strike in Florida, April 13, 20152 injured · $5,000 · 3 events
- Flash Flooding and Hail in Texas, April 13, 2015$7,000 · 1.25 in hail · 11 events
- Hail in Texas, April 13, 20151.75 in hail · 8 events
- Flash Flooding in Texas, April 13, 2015$2,000 · 6 events
- Marine Thunderstorm Winds in Gulf of Mexico, April 13, 20155 events
- Flash Flooding in Arkansas, April 13, 20153 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 569659, 569660, 569661, 569662, 569663, 569750, 569740, 569739, 569742, 569745, 569749, 569743, 569744, 569747, 569746, 569748.